| Model Number |
9004 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Reocclusion (1985)
| Date of Event |
12/13/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Analysis: the samples were not returned from the user facility; therefore, device evaluations are unable to be performed.A lot history review revealed there is no similar reocclusion complaints associated with this lot.A review of the device history record (dhr) indicates the lot was manufactured to specification.Conclusion: the actual samples were not returned for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed the event was possibly related to the study devices, but not related to the procedure.Based on the instructions for use (ifu), the occurrence of reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided with all relevant information.
Event or Problem Description
It was reported through a (b)(6) clinical study that during the index procedure, two lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheters were used to treat the target lesion located in the right superficial femoral artery (sfa).Approximately 6 months after the index procedure, the patient¿s right sfa and right artery below knee were reportedly reoccluded via duplex ultrasound (dus) imaging.During the visit a new ulcer on the foot of the study limb was reportedly discovered.A revascularization on the target lesion involving a dcb and right artery below the knee involving poba was performed.The health care professional (hcp) deemed the revascularization was successful.Subsequently, one week after the discovery of the foot ulcer the patient underwent an amputation of the fourth toe at metatarsophalangeal (mtp) joint.The investigator assessed that the reocclusion event was possibly related to the study devices, but the new foot ulcer that led to the amputation was deemed not related to the study devices.The samples were discarded by the user facility and are not available for evaluation.No further adverse patient effects were reported.This is one of two products involved with the reported event and the associated manufacturer¿s report number is 3006513822-2019-00013.
Event or Problem Description
It was reported through a post market clinical study that during the index procedure, two lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheters were used to treat the target lesion located in the right superficial femoral artery (sfa).Approximately 6 months after the index procedure, the patient¿s right sfa and right artery below knee were reportedly reoccluded via duplex ultrasound (dus) imaging.During the visit two new ulcers on the foot, second and fourth toe, of the study limb were reportedly discovered.A revascularization on the target lesion involving a dcb and right artery below the knee involving poba was performed.The health care professional (hcp) deemed the revascularization was successful.Subsequently, one week after the discovery of the foot ulcers the patient underwent an amputation of the fourth toe at metatarsophalangeal (mtp) joint.The investigator assessed that the reocclusion event was possibly related to the study devices, but the new foot ulcers that led to the amputation were deemed not related to the study devices.The samples were discarded by the user facility and are not available for evaluation.No further adverse patient effects were reported.This is one of two products involved with the reported event and the associated manufacturer¿s report number is 3006513822-2019-00013.
Additional Manufacturer Narrative
Additional information: the event description was changed to include the second ulcer that was found.The event description was "it was reported through a post market clinical study that during the index procedure, two lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheters were used to treat the target lesion located in the right superficial femoral artery (sfa).Approximately 6 months after the index procedure, the patient¿s right sfa and right artery below knee were reportedly reoccluded via duplex ultrasound (dus) imaging.During the visit a new ulcer on the foot of the study limb was reportedly discovered.A revascularization on the target lesion involving a dcb and right artery below the knee involving poba was performed.The health care professional (hcp) deemed the revascularization was successful.Subsequently, one week after the discovery of the foot ulcer the patient underwent an amputation of the fourth toe at metatarsophalangeal (mtp) joint.The investigator assessed that the reocclusion event was possibly related to the study devices, but the new foot ulcer that led to the amputation was deemed not related to the study devices.The samples were discarded by the user facility and are not available for evaluation.No further adverse patient effects were reported.This is one of two products involved with the reported event and the associated manufacturer¿s report number is 3006513822-2019-00013." now the event description is "it was reported through a post market clinical study that during the index procedure, two lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheters were used to treat the target lesion located in the right superficial femoral artery (sfa).Approximately 6 months after the index procedure, the patient¿s right sfa and right artery below knee were reportedly reoccluded via duplex ultrasound (dus) imaging.During the visit two new ulcers on the foot, second and fourth toe, of the study limb were reportedly discovered.A revascularization on the target lesion involving a dcb and right artery below the knee involving poba was performed.The health care professional (hcp) deemed the revascularization was successful.Subsequently, one week after the discovery of the foot ulcers the patient underwent an amputation of the fourth toe at metatarsophalangeal (mtp) joint.The investigator assessed that the reocclusion event was possibly related to the study devices, but the new foot ulcers that led to the amputation were deemed not related to the study devices.The samples were discarded by the user facility and are not available for evaluation.No further adverse patient effects were reported.This is one of two products involved with the reported event and the associated manufacturer¿s report number is 3006513822-2019-00013." analysis: the samples were not returned from the user facility; therefore, device evaluations are unable to be performed.A lot history review revealed there is no similar reocclusion complaints associated with this lot.A review of the device history record (dhr) indicates the lot was manufactured to specification.Conclusion: the actual samples were not returned for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed the event was possibly related to the study devices, but not related to the procedure.Based on the instructions for use (ifu), the occurrence of reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided with all relevant information.